MathSciNet Relay Station
MathSciNet bibliographic data
MR3444478 05C15
Pyatkin, A. V. On the interval $(1,1)$-coloring of the incidentors of intervally colorable graphs. (Russian) Diskretn. Anal. Issled. Oper. 22 (2015), no. 2, 63--72; translation in J. Appl. Ind. Math. 9 (2015), no. 2, 271–274
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 13:41:51 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=2463741f84a8e1fc8991ce14dc9a3796; path=/; expires=Sat, 07-Jun-2031 13:41:51 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=68 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 559 Wn"7UV xB` IjsQ x̌71 V}>I]Hc{Μwi}ӽ~ĥ >|R~>]o?BX ;R"? +6F."RuJ{DZN:%:pO6xxl7kǵxRf@G37CʐRNHZp,+!WZHf̡%+pJfϛ4a/xy\'<@hn޴Rսq.s9aֱ0K(pԈE^&5TU6 P!eؔ━(cF1ZK,Eҥ-6 bL"3f cw`r']g+Ee-M%N2lAg H- i@*TQr蔠%έ䉌 ?[~Pݾ F6wxT%8lO~d,0~(ωC!%cNR:2NQU4BàvlAI:D/_ fla\[]6C+tx=vcU.NUi#h=BxxEB̊G`!2JO-x04:8x0.u/xi>#̍R$ Ni&=6SX⃝C,72@&L! J1FLڷgl+1WԌ:'?,t1)m<(E]&MOs)l4*ޘMbCR(V4 G.Sln/4A#c(ZE VFՃ -7e:8Ow^Z4-SǦ֍`s` ?:=zMK~\&,i0/{^r^ k:= 5Pg a ݚ 0